# SDR MWEA020453

- Difficulty date: July 5, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 39,835 hours, 40,713 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 59258521
- Condition: Cracked
- Location: Lh Gear Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEARWELL "PORKCHOP" FITTING HAS A CRACK APPROXIMATELY 6 INCHES DOWN & FORWARD OF MAIN LANDING GEAR SIDE BRACE ATTACH BOLT.  --  REMOVED AND REPLACED FITTING.
